# SDR C2XA00IA235

- Difficulty date: August 8, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525523001
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FLOOR SUPPORT BEAM AT FRAME NR 67 LEFT WAS FOUND TO BE BENT.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT BEAM IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
